Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PLEASE HELP ME
Mar 11, 2004

When I found out I had Hiv(10-2001) my t cells was 150 V.L 450 and was like 5. Also had PCP. My Doc put me on zerit, epivir, and viracept. I have been on them since. Then we had to start useing a Cheaper test in Sept. of 2003. First Lab was t cells 378 14 and V.L 1200(My V.L has always been below 400) My Doc. told me that is was a cheaper test and everybodys lab work was off. Then in Dec. of 03 V.L was 1020 t cells 402 and was 15. So today I go to my Doc. for my lab work T cells 479 20.5 And V.L was 4100. He did a test to see if my meds are still working will the the test back in 1 month.What do you think. My t cells have never been that high(they have jump 77) and my has jump 5.5. I have missed 1 time with my meds since I started taking them... Thank You

Response from Dr. Lee

You have apparently done very well to have only mised one dose in all this time. In fact your T cell numbers attest to your diligence as they have gone up quite a bit to over 450 from less than 200. The fact that you now have a rising viral load and the T cells are also continueing to go up is not unusual. There is often a "lag" between when the viral level goes up and when the T cells begin to drop.

I want to reassure you that based upon the medicines you have been on thus far, you probably have several very good options to move onto for continueing successful treatment. Keep up the good work with your medicines and

Be Well.



Previous
cancer and hiv meds
Next
off meds for 6 mos!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement